Duke Mathematical Journal

Corrections: The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain

Richard Cushman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 46, Number 4 (1979), 881-882.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077313727

Digital Object Identifier
doi:10.1215/S0012-7094-79-04645-3

Mathematical Reviews number (MathSciNet)
MR552531

Zentralblatt MATH identifier
0423.58006

Subjects
Primary: 58F05
Secondary: 34C35

Citation

Cushman, Richard. Corrections: The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain. Duke Math. J. 46 (1979), no. 4, 881--882. doi:10.1215/S0012-7094-79-04645-3. https://projecteuclid.org/euclid.dmj/1077313727


Export citation

See also

  • See also: Richard Cushman. The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain. Duke Math. J. Vol. 45, No. 4 (1978), pp. 701–709.